| Model Number |
TRM-255 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture and "textured implants (recalled)".
Event or Problem Description
Healthcare professional reported left side "textured implants (recalled)" with a capsular contracture, baker grade iv.The device remain implanted.
Event or Problem Description
The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: weight to the spec, crease fold, wear abrasion, brown particles on the surface of the shell.Cloudy was observed after autoclave disinfection process.Based on the device analysis the final assessment is: - no issues found related with the manufacturing process.
Event or Problem Description
Healthcare professional reported left side "textured implants (recalled)" with a capsular contracture, baker grade iv.The device has been explanted.